A case report describing persistent paratracheal lymphadenopathy after doxorubicin, bleomycin, vinblastin, and dacarbazine (ABVD) chemotherapy for a patient with Hodgkin's disease (HD) is presented. Mediastinoscopy and biopsy of the paratracheal lymph nodes showed non-caseating granulomas characteristic of sarcoidosis. The authors discuss the relationship between sarcoidosis and HD and hypothesize that the development or progression of sarcoidosis in a patient with HD is a potential consequence of chemotherapy. Two possible mechanisms are proposed. The first includes the immunosuppressive effect of chemotherapy and the second implicates the influence of a specific chemotherapy agent, bleomycin, which is known to have relatively higher lymph node, skin and lung tissue concentrations than other agents included in the ABVD regimen, and a predilection for those tissues that are prone for the development of sarcoidosis. With the incidence of sarcoidosis exceeding that of HD for the general population, the authors emphasize the importance of considering the presence of sarcoidosis in the differential diagnosis of patients who do not respond radiographically to HD chemotherapy.